# SDR AUS20011116

- Difficulty date: October 1, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna U206E
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 122005217
- Condition: Cracked
- Location: Lt Aileron
- Part time: 7,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON HINGE BRACKET CRACKED AND BROKEN AT LOWER ATTACHMENT POINTS. LT INBOARD AND RT OUTBOARD BRACKETS ALSO CRACKED. SPAR AND RIB ALSO CRACKED.
